Herawati, Netti and Nisa, Khoirin and Azis, Dorrah and Nabila, SU (2018) RIDGE REGRESSION FOR HANDLING DIFFERENT LEVELS OF MULTICOLLINEARITY. Science International Lahore, 30 (4). pp. 597-600. ISSN 1013-5316

[img] Text
Sci. Int.pdf

Download (561kB)
Official URL: http://www.sci-int.com/
Item Type: Article
Subjects: H Social Sciences > HA Statistics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: Dr NETTI HERAWATI
Date Deposited: 26 Oct 2018 10:02
Last Modified: 26 Oct 2018 10:02
URI: http://repository.lppm.unila.ac.id/id/eprint/8706

Actions (login required)

View Item View Item